# SDR SWAA2022120174156

- Difficulty date: November 21, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N954WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36669
- Aircraft time: 38,324 hours, 23,332 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY FWD CORNER SCUFF PLATE CRACKED.  WELDED THE SCUFF PLATE, INSPECTED AREA IAW SOPM 20-20-02. NO CRACKS NOTED. WELD REPAIR AREA SMOOTH IAW SRM 53-30-15-2R-1, PARA 4 B.
